# SDR VNAA9704002

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: GE4626
- Condition: Cracked
- Location: Nlg Taxi Light
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AT ROTATION BEFORE GEAR RETRACTION, AIRCRAFT FLEW THROUGH A FLOCK OF BIRDS.  RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THAT THE ONLY DAMAGE WAS TO THE LEFT TAXI LIGHT BULB, WHICH WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT TAXI LIGHT BULB, OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
